# SDR AALA201811276001

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 80,062 hours, 10,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Part serial: 60787
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER B/C SEAT 1D,  EMERGENCY LIGHT ALWAYS STAYS ON. REPLACED EMERGENCY POWER SUPPLY M33094 AND PERFORMED SUCCESSFUL TEST IAW AMM 33-51-00-720-801.
